zbMATH — the first resource for mathematics

A theorem on the semigroup of binary relations. (English) Zbl 0206.01403

03E20 Other classical set theory (including functions, relations, and set algebra)
20M20 Semigroups of transformations, relations, partitions, etc.
Full Text: DOI
[1] George N. Raney, A subdirect-union representation for completely distributive complete lattices, Proc. Amer. Math. Soc. 4 (1953), 518 – 522. · Zbl 0053.35201
[2] K. A. Zareckiń≠, Regular elements of the semigroup of binary relations, Uspehi Mat. Nauk 17 (1962), no. 3 (105), 177 – 179 (Russian).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.